# SDR CALA2009060100292

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 40,670 hours, 21,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C1990115
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS BROKEN STRANDS.  B737-25-4-0002 REMOVED AND REPLACED LATCH CABLE REF AMM 25-61-35.
